Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Evening nausea for two weeks. Could I be pregnant!?
    avatar
    theinkpen posted:
    Hi. The past week or two I have been feeling mild nausea, never to the point of vomiting, but only at night time. It also seems to get worse when I lay on my stomach. I do not each much at night so it isn't that I am really full or anything. Any ideas? I am a female but I have a Nuva ring and haven't had it out at all or been taking any Meds that would mess with the birth control. So I shouldn't be pregnant. But has anyone had issues with pregnancy when correctly using the Nuvaring? Also I have been feeling the nausea during the day really mildly during the day for the past two days. It has also been accompanied by a weird feeling in my chest and upper abdomen. I really wouldn't thing twice and my period should come soon. I just have no explanation for the nausea and have been sort of...er.. Baby obsessed recently. I get in moods where I really think a lot about being a mom but they never last as long as this. I am 19 and really want to be mom, but just not yet. Haha Edit: I have been on the Nuva ring for a while so it's not new to my body at all
    Reply
     
    avatar
    georgiagail responded:
    The Nuvaring is a very effective birth control agent (of course, when used accurately). It can sometimes cause nausea though.

    Gail
     
    avatar
    theinkpen replied to georgiagail's response:
    Yea. I haven't had any mishaps with it. But I have been using it for a long time and haven't gotten this before


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.